# SDR A6WA200740684

- Difficulty date: December 16, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 14,432 hours, 12,969 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD WHISTLING NOISE COMING FROM MAIN CABIN DOOR, LOUDEST JUST AFTER TAKEOFF.  REMOVED AND REPLACED ICE BREAK CABLE IN PRESSURE RELIEF DOOR.  REF AMM 52-11-15, OPS TEST GOOD.  (K)
